Weak convergence theorems for nonexpansive mappings in Banach spaces. (English) Zbl 0423.47026


47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H06 Nonlinear accretive operators, dissipative operators, etc.
47J25 Iterative procedures involving nonlinear operators
Full Text: DOI


[1] J.-B. Baillon; J.-B. Baillon
[2] J.-B. Baillon, R. E. Bruck, and S. ReichHouston. J. Math.; J.-B. Baillon, R. E. Bruck, and S. ReichHouston. J. Math.
[3] Brézis, H.; Browder, F. E., Nonlinear ergodic theorems, Bull. Amer. Math. Soc., 82, 959-961 (1976) · Zbl 0339.47029
[4] Browder, F. E., Semicontractive and semiaccretive nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc., 74, 660-665 (1968) · Zbl 0164.44801
[5] R. E. BruckIsrael J. Math.; R. E. BruckIsrael J. Math. · Zbl 0367.47037
[6] R. E. Bruck; R. E. Bruck · Zbl 0423.47024
[7] R. E. Bruck and S. ReichHouston J. Math.; R. E. Bruck and S. ReichHouston J. Math. · Zbl 0383.47035
[8] Groetsch, C. W., A note on segmenting Mann iterates, J. Math. Anal. Appl., 40, 369-372 (1972) · Zbl 0244.47042
[9] Lorentz, G. G., A contribution to the theory of divergent series, Acta Math., 80, 167-190 (1948) · Zbl 0031.29501
[10] Reich, S., Fixed points via Toeplitz iteration, Bull. Calcutta Math. Soc., 65, 203-207 (1973) · Zbl 0322.47035
[11] Reich, S., Nonlinear evolution equations and nonlinear ergodic theorems, Nonlinear Anal., 1, 319-330 (1977) · Zbl 0359.34059
[12] Reich, S., Almost convergence and nonlinear ergodic theorems, J. Approximation Theory, 24, 269-272 (1978) · Zbl 0404.47032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.